# SDR ASAA2023102545850

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 4,214 hours, 1,216 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 31-005-00 FOUND BLEED PM SENSOR 1 L SMT MAINT MESSAGE 36-21020. GROUNDED - YES. PERFORMED IFIM TASK 36-21-00-810-803. INITIAL EVAL FOUND TO BE INTERMITTENT FAULT.
